Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
177 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What is the remedy for jaundice when on aspelone and propranolo?

Hi! My son is 1 yr old, was diagnosed with haemangiomas 4 months ago. He was put on aspelone n propranolo for 2 months. Now a month after stopping treatment he has jaundice which wont go away. He tested negative for hep B, doctors are suggesting Hep A but the jaundice is not going away. Wat must i do?
Tue, 30 Mar 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Jaundice in a treated case of liver hemangioma is very rare occurrence. Usually hemangioma does not affect liver function parameters. However, in your case, it needs further investigation including investigations of liver functions and imaging etc. Investigation for other liver infections like hepatitis A, hepatitis C and hepatitis E may also be needed.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Satnarain Bansal, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Jaundice


What is the remedy for jaundice when on aspelone and propranolo?

Hi, Jaundice in a treated case of liver hemangioma is very rare occurrence. Usually hemangioma does not affect liver function parameters. However, in your case, it needs further investigation including investigations of liver functions and imaging etc. Investigation for other liver infections like hepatitis A, hepatitis C and hepatitis E may also be needed. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Satnarain Bansal, General & Family Physician